Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 143582, 9 pages
http://dx.doi.org/10.1155/2010/143582
Research Article

On the Integration Schemes of Retrieving Impulse Response Functions from Transfer Functions

1College of Science, China Agricultural University, P.B. 74, East Campus, Beijing 100083, China
2The First Affiliated Hospital of China People's Liberation, Army General Hospital, Beijing 100037, China

Received 7 February 2010; Accepted 28 December 2010

Academic Editor: Moran Wang

Copyright © 2010 Kui Fu Chen and Yan Feng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kui Fu Chen and Yan Feng Li, “On the Integration Schemes of Retrieving Impulse Response Functions from Transfer Functions,” Mathematical Problems in Engineering, vol. 2010, Article ID 143582, 9 pages, 2010. https://doi.org/10.1155/2010/143582.